Volume 248, issue 5, August 2020

This issue is a translation of Fundamentalnaya i Prikladnaya Matematika (Fundamental and Applied Mathematics), Vol. 21, No. 5, Classical and Noncommutative Geometry, Topology, Dynamics, and Mathematical Physics (in Memory of Professor Yuri Petrovich Solovyov), Part 1, 2016.

12 articles in this issue

  1. Path Complexes and their Homologies

    Authors (first, second and last of 4)

    • A. A. Grigor’yan
    • Yong Lin
    • Shing-Tung Yau
    • Content type: OriginalPaper
    • Published: 27 June 2020
    • Pages: 564 - 599